The Rees theorem for weakly uniform semigroups.
Semigroup forum, Tome 23 (1981), pp. 261-274
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
weakly uniform semigroup, completely O-simple semigroup
@article{SF_1981__23_134519,
author = {L.B. Sneperman},
title = {The {Rees} theorem for weakly uniform semigroups.},
journal = {Semigroup forum},
pages = {261--274},
year = {1981},
volume = {23},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SF_1981__23_134519/}
}
L.B. Sneperman. The Rees theorem for weakly uniform semigroups.. Semigroup forum, Tome 23 (1981), pp. 261-274. http://geodesic.mathdoc.fr/item/SF_1981__23_134519/